American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Li-Xin Liu and Faming Guo. Addendum: Lack of uniformly exponential stabilization for isometric $C_0$-semigroups under compact perturbation of the generators in Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 2809-2812. MR 2497496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Laura Arias, Gustavo Corach and M. Celeste Gonzalez. Generalized inverses and Douglas equations. Proc. Amer. Math. Soc. 136 (2008) 3177-3183. MR 2407082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Faming Guo, Ke Guo and Chaolun Zhang. Lack of uniformly exponential stabilization for isometric $C_0$-semigroups under compact perturbation of the generators in Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 1881-1887. MR 2286100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Young Min Han and Slavisa V. Djordjevic. $a$-Weyl's theorem for operator matrices. Proc. Amer. Math. Soc. 130 (2002) 715-722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hiroshi Akiyama. Nonstandard solvability for linear operators between sections of vector bundles. Proc. Amer. Math. Soc. 128 (2000) 2129-2135. MR 1653401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carlos Lizama. A characterization of uniform continuity for Volterra equations in Hilbert spaces. Proc. Amer. Math. Soc. 126 (1998) 3581-3587. MR 1469423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yulia Mishura and Yuri Tomilov. On analytic structure of solutions to higher order abstract Cauchy problems. Proc. Amer. Math. Soc. 126 (1998) 1363-1370. MR 1443162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean B. Lasserre. A theorem of the alternative in Banach lattices. Proc. Amer. Math. Soc. 126 (1998) 189-194. MR 1452808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martin Hanke. The minimal error conjugate gradient method is a regularization method . Proc. Amer. Math. Soc. 123 (1995) 3487-3497. MR 1285994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rong Qing Jia, Sherman Riemenschneider and Zuowei Shen. Solvability of systems of linear operator equations . Proc. Amer. Math. Soc. 120 (1994) 815-824. MR 1169033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carlos Lizama. On Volterra equations associated with a linear operator . Proc. Amer. Math. Soc. 118 (1993) 1159-1166. MR 1152281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. Lasiecka and R. Triggiani. A lifting theorem for the time regularity of solutions to abstract equations with unbounded operators and applications to hyperbolic equations . Proc. Amer. Math. Soc. 104 (1988) 745-755. MR 964851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Heinz W. Engl and Andreas Neubauer. Convergence rates for Tikhonov regularization in finite-dimensional subspaces of Hilbert scales . Proc. Amer. Math. Soc. 102 (1988) 587-592. MR 928985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sung J. Lee and M. Zuhair Nashed. Gradient method for nondensely defined closed unbounded linear operators . Proc. Amer. Math. Soc. 88 (1983) 429-435. MR 699408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Avraham Feintuch. Approximability of the inverse of an operator . Proc. Amer. Math. Soc. 69 (1978) 109-110. MR 0461178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephen L. Campbell and Ralph Gellar. On asymptotic properties of several classes of operators . Proc. Amer. Math. Soc. 66 (1977) 79-84. MR 0461187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. J. Pryde. The five lemma for Banach spaces . Proc. Amer. Math. Soc. 65 (1977) 37-43. MR 0450998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Wayne Pace and W. G. Dotson. Iterative solution of linear equations in Banach spaces . Proc. Amer. Math. Soc. 60 (1976) 149-156. MR 0423103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] V. Radu. Equicontinuity, affine mean ergodic theorem and linear equations in random normed spaces . Proc. Amer. Math. Soc. 57 (1976) 299-303. MR 0473883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Saeks and M. Strauss. A perturbation theorem for partial differential operators . Proc. Amer. Math. Soc. 50 (1975) 189-197. MR 0634816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert H. Martin. Product integral approximations of solutions to linear operator equations . Proc. Amer. Math. Soc. 41 (1973) 506-512. MR 0380463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1